# SDR CA120906004

- Difficulty date: September 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-200
- Engine: Pwa JT8D17
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449617
- Condition: Cracked
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, CREW WAS TAXING TO THE GATE, THE CREW NOTICED THE STEERING AS NOT RESPONSIVE.  THE ACFT WAS STOPPED AND IT WAS DISCOVERED TO HAVE A PUDDLE OF HYDRAULIC FLUID UNDER THE L/T WING. INSPECTION REVEALED THAT THE LT OTBD SPOILER ACTUATOR WAS CRACKED .7500 PERCENT OF THE WAY AROUND IT`S CIRCUMFRENECE.  THE ACTUATOR WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  A FLEET CAMPAIGN WILL BE ISSUED TO INSPECT THE OTHER ACTUATORS.
